# SDR AALA20071431

- Difficulty date: August 7, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY EXIT SIGN LIGHT AT RIGHT FORWARD OVERWING INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY EXIT SIGN LIGHT AT RIGHT HAND FORWARD OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
